# SDR FDEA202208102071

- Difficulty date: August 10, 2022
- Submitted: September 10, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB18642
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FIXED LEADING EDGE SKIN HAS A 1.00 IN. CRACK THROUGH THE FASTENER AT SLAT TRACK NR 15 CUT OUT, AFT I/B CORNER.  INSTALLED FILLER & DOUBLER IAW SRM 57-40-02-2R FIG 201 SHT 1.  MAJOR REPAIR.
